Alert archive / Alabama / River Flood Warnings in 2013
River Flood Warning 13, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Feb 11, 2013, 6:12 AM CST for Montgomery County, Alabama. It took effect at Feb 12, 2013, 6:00 AM CST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2013, 6:12 AM CST (12:12 UTC)
- In effect from
- Feb 12, 2013, 6:00 AM CST
- Expired
- Feb 15, 2013, 8:36 AM CST
- In force
- 3 days
- Issued by
- NWS Birmingham, AL
- Flood severity
- Minor
County Montgomery County, AL
The river
Written for the forecast point Catoma Creek near Montgomery (CATA1). The gauge peaked at 23.96 ft at Feb 13, 2013, 9:00 PM CST.
- Action stage
- 17 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02421000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
895 WGUS44 KBMX 111212 FLWBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 612 AM CST MON FEB 11 2013 ...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE AFFECTING MONTGOMERY COUNTY. .HEAVY RAINFALL OF TWO TO FOUR INCHES HAS OCCURRED SINCE SUNDAY OVER THE ALABAMA RIVER DRAINAGE BASIN...AND A FLOOD WARNING IS NOW IN EFFECT FOR CATOMA CREEK NEAR THE U.S. 331 HIGHWAY BRIDGE.. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC101-120012- /O.NEW.KBMX.FL.W.0013.130211T2020Z-130213T1900Z/ /CATA1.1.ER.130211T2020Z.130212T1200Z.130213T0700Z.NO/ 612 AM CST MON FEB 11 2013 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A * FLOOD WARNING FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE. * FROM THIS AFTERNOON TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 AM MONDAY THE STAGE WAS 16.3 FEET. * FLOOD STAGE IS 20 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE CATOMA CREEK WILL RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 21.8 FEET BY TUESDAY MORNING. THE CREEK WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * IMPACT...AT 20 FEET...FLOODING OF AGRICULTURAL LANDS IN THE VICINITY OF THE U.S. 331 HIGHWAY BRIDGE OCCURS. $$
15 follow-up statements
160 WGUS84 KBMX 111512 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 912 AM CST MON FEB 11 2013 ...THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE... .HEAVY RAINFALL OF TWO TO FOUR INCHES HAS OCCURRED SINCE SUNDAY OVER THE CATOMA CREEK DRAINAGE BASIN...AND A FLOOD WARNING IS NOW IN EFFECT FOR CATOMA CREEK NEAR THE US 331 HIGHWAY BRIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC101-120312- /O.EXT.KBMX.FL.W.0013.130211T2020Z-130213T0824Z/ /CATA1.1.ER.130211T2020Z.130212T0000Z.130212T2024Z.NO/ 912 AM CST MON FEB 11 2013 THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR US 331 HIGHWAY BRIDGE. * FROM THIS AFTERNOON TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM MONDAY THE STAGE WAS 17.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE CATOMA CREEK WILL RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 21.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * IMPACT...AT 20 FEET...FLOODING OF AGRICULTURAL LANDS IN THE VICINITY OF THE US 331 HIGHWAY BRIDGE OCCURS. $$
755 WGUS84 KBMX 111932 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 132 PM CST MON FEB 11 2013 ...THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE... .HEAVY RAINFALL OF 3 TO 4 INCHES SINCE SUNDAY OVER THE CATOMA CREEK DRAINAGE IS PRODUCING RISES...AND A FLOOD WARNING REMAINS IN EFFECT FOR CATOMA CREEK NEAR MONTGOMERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY TUESDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC101-120732- /O.EXT.KBMX.FL.W.0013.130212T1800Z-130213T0600Z/ /CATA1.1.ER.130212T1800Z.130212T1800Z.130212T1800Z.NO/ 132 PM CST MON FEB 11 2013 THE FLOOD WARNING CONTINUES FOR CATOMA CREEK NEAR THE U.S. 331 HIGHWAY BRIDGE. * FROM TUESDAY AFTERNOON TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1 PM MONDAY THE STAGE WAS 16.9 FEET. * FLOOD STAGE IS 20 FEET. * FORECAST...THE CREEK IS EXPECTED TO RISE TO NEAR FLOOD STAGE TOMORROW EARLY AFTERNOON AND THEN BEGIN TO FALL. * IMPACT...AT 20 FEET...FLOODING OF AGRICULTURAL LANDS IN THE VICINITY OF THE U.S. 331 HIGHWAY BRIDGE OCCURS. $$
447 WGUS84 KBMX 120240 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 840 PM CST MON FEB 11 2013 ...THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE... ..HEAVY RAINFALL SINCE SUNDAY OVER THE CATOMA CREEK DRAINAGE BASIN IS PRODUCING RISES...AND A FLOOD WARNING REMAINS IN EFFECT FOR CATOMA CREEK NEAR MONTGOMERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED TUESDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC101-121440- /O.CON.KBMX.FL.W.0013.130212T1800Z-130213T0600Z/ /CATA1.1.ER.130212T1800Z.130212T1800Z.130212T1800Z.NO/ 840 PM CST MON FEB 11 2013 THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE. * FROM TUESDAY AFTERNOON TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8 PM MONDAY THE STAGE WAS 17.0 FEET. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY TUESDAY AFTERNOON. * IMPACT...AT 20 FEET...FLOODING OF AGRICULTURAL LANDS IN THE VICINITY OF THE U.S. 331 HIGHWAY BRIDGE OCCURS. $$
161 WGUS84 KBMX 121206 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 606 AM CST TUE FEB 12 2013 ...THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR US 331 HIGHWAY BRIDGE... .HEAVY RAINFALL SINCE SUNDAY OVER THE CATOMA CREEK DRAINAGE BASIN IS PRODUCING CREEK RISES...AND A FLOOD WARNING REMAINS IN EFFECT FOR THE CATOMA CREEK NEAR MONTGOMERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY WEDNESDAY MORNING IF CONDITIONS WARRANT. && ALC101-130006- /O.EXT.KBMX.FL.W.0013.130212T1200Z-130213T0712Z/ /CATA1.1.ER.130212T1200Z.130212T1800Z.130212T1912Z.NO/ 606 AM CST TUE FEB 12 2013 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR US 331 HIGHWAY BRIDGE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 AM TUESDAY THE STAGE WAS 19.7 FEET. * FLOOD STAGE IS 20 FEET. * MINOR FLOODING IS FORECAST. THE CATOMA CREEK NEAR MONTGOMERY WILL CREST NEAR 20.3 FEET AROUND NOON TODAY...BEFORE FALLING BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 20 FEET...FLOODING OF AGRICULTURAL LANDS IN THE VICINITY OF THE U.S. 331 HIGHWAY BRIDGE OCCURS. $$
045 WGUS84 KBMX 121401 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 801 AM CST TUE FEB 12 2013 ...THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE... .RISES CONTINUE ON CATOMA CREEK NEAR MONTGOMERY...AND A FLOOD WARNING REMAINS IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY WEDNESDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC101-130201- /O.EXT.KBMX.FL.W.0013.000000T0000Z-130215T0000Z/ /CATA1.1.ER.130212T1156Z.130213T0600Z.130214T1200Z.NO/ 801 AM CST TUE FEB 12 2013 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR CATOMA CREEK NEAR THE U.S. 331 HIGHWAY BRIDGE. * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM TUESDAY THE STAGE WAS 20.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE CREEK WILL CONTINUE RISING TO NEAR 22.8 FEET AFTER MIDNIGHT TONIGHT. THE CREEK WILL FALL BELOW FLOOD STAGE THURSDAY MORNING. * IMPACT...AT 24 FEET...RESIDENTIAL AND STREET FLOODING BECOMES A PROBLEM...AND INCREASES RAPIDLY ABOVE 24 FEET...ESPECIALLY IN AREAS SOUTHWEST OF DOWNTOWN MONTGOMERY. AT 20 FEET...FLOODING OF AGRICULTURAL LANDS IN THE VICINITY OF THE U.S. 331 HIGHWAY BRIDGE OCCURS. $$
472 WGUS84 KBMX 130126 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 726 PM CST TUE FEB 12 2013 ...THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE... .RISES CONTINUE ALONG CATOMA CREEK AND A FLOOD WARNING REMAINS IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY WEDNESDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC101-131326- /O.EXT.KBMX.FL.W.0013.000000T0000Z-130215T2048Z/ /CATA1.1.ER.130212T1156Z.130213T1200Z.130215T0848Z.NO/ 726 PM CST TUE FEB 12 2013 THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM TUESDAY THE STAGE WAS 22.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.8 FEET BY TOMORROW MORNING . THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. * IMPACT...AT 20 FEET...FLOODING OF AGRICULTURAL LANDS IN THE VICINITY OF THE U.S. 331 HIGHWAY BRIDGE OCCURS. $$
481 WGUS84 KBMX 131358 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 758 AM CST WED FEB 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE... .RISING LEVELS CONTINUE ON CATOMA CREEK NEAR MONTGOMERY...AND A FLOOD WARNING REMAINS IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY THURSDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC101-140158- /O.EXT.KBMX.FL.W.0013.000000T0000Z-130215T1030Z/ /CATA1.1.ER.130212T1156Z.130213T1800Z.130214T2230Z.NO/ 758 AM CST WED FEB 13 2013 THE FLOOD WARNING CONTINUES FOR CATOMA CREEK NEAR THE U.S. 331 HIGHWAY BRIDGE. * UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM WEDNESDAY THE STAGE WAS 23 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON. * IMPACT...AT 24 FEET...RESIDENTIAL AND STREET FLOODING BECOMES A PROBLEM...ESPECIALLY IN AREAS SOUTHWEST OF DOWNTOWN MONTGOMERY...AND INCREASES RAPIDLY ABOVE 24 FEET. $$
455 WGUS84 KBMX 131834 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1234 PM CST WED FEB 13 2013 ...THE FLOOD WARNING CONTINUES FOR CATOMA CREEK NEAR THE U.S. 331 HIGHWAY BRIDGE... .FLOODING CONTINUES ALONG CATOMA CREEK NEAR MONTGOMERY...AND A FLOOD WARNING REMAINS IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY THURSDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC101-140634- /O.EXT.KBMX.FL.W.0013.000000T0000Z-130215T1243Z/ /CATA1.1.ER.130212T1156Z.130214T0000Z.130215T0043Z.NO/ 1234 PM CST WED FEB 13 2013 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 12 PM WEDNESDAY THE STAGE WAS 23.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING . * IMPACT...AT 24 FEET...RESIDENTIAL AND STREET FLOODING BECOMES A PROBLEM...ESPECIALLY IN AREAS SOUTHWEST OF DOWNTOWN MONTGOMERY...AND INCREASES RAPIDLY ABOVE 24 FEET. SEVERAL RESIDENCES ARE THREATENED. $$
421 WGUS84 KBMX 132042 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 242 PM CST WED FEB 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE... .FLOODING CONTINUES ALONG CATOMA CREEK NEAR MONTGOMERY...AND A FLOOD WARNING REMAINS IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY THURSDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC101-140842- /O.EXT.KBMX.FL.W.0013.000000T0000Z-130215T1424Z/ /CATA1.2.ER.130212T1156Z.130214T0000Z.130215T0224Z.NO/ 242 PM CST WED FEB 13 2013 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 PM WEDNESDAY THE STAGE WAS 23.7 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 24 FEET...RESIDENTIAL AND STREET FLOODING BECOMES A PROBLEM...AND INCREASES RAPIDLY ABOVE 24 FEET. SEVERAL RESIDENCES THREATENED. $$
993 WGUS44 KBMX 132046 FLWBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 246 PM CST WED FEB 13 2013 CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE AFFECTING MONTGOMERY COUNTY. .FLOODING CONTINUES ALONG CATOMA CREEK NEAR MONTGOMERY...AND A FLOOD WARNING REMAINS IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY THURSDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC101-140846- /O.CON.KBMX.FL.W.0013.000000T0000Z-130215T1424Z/ /CATA1.2.ER.130212T1156Z.130214T0000Z.130215T0224Z.NO/ 246 PM CST WED FEB 13 2013 THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 PM WEDNESDAY THE STAGE WAS 23.7 FEET. * FLOOD STAGE IS 20 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING . * IMPACT...AT 24 FEET...RESIDENTIAL AND STREET FLOODING BECOMES A PROBLEM...AND INCREASES RAPIDLY ABOVE 24 FEET. SEVERAL RESIDENCES THREATENED. $$
154 WGUS84 KBMX 140152 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 752 PM CST WED FEB 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE... .FLOODING CONTINUE ALONG CATOMA CREEK NEAR MONTGOMERY...AND A FLOOD WARNING REMAINS IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY THURSDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC101-141352- /O.EXT.KBMX.FL.W.0013.000000T0000Z-130216T1200Z/ /CATA1.2.ER.130212T1156Z.130214T0600Z.130216T0000Z.NO/ 752 PM CST WED FEB 13 2013 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM WEDNESDAY THE STAGE WAS 23.9 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24 FEET BY MIDNIGHT TONIGHT . THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING. * IMPACT...AT 24 FEET...RESIDENTIAL AND STREET FLOODING BECOMES A PROBLEM...AND INCREASES RAPIDLY ABOVE 24 FEET. SEVERAL RESIDENCES THREATENED. * IMPACT...AT 20 FEET...FLOODING OF AGRICULTURAL LANDS IN THE VICINITY OF THE U.S. 331 HIGHWAY BRIDGE OCCURS. $$
512 WGUS84 KBMX 141352 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 751 AM CST THU FEB 14 2013 ...THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE... .FLOODING CONTINUES ALONG CATOMA CREEK NEAR MONTGOMERY...AND A FLOOD WARNING REMAINS IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY FRIDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC101-150151- /O.EXT.KBMX.FL.W.0013.000000T0000Z-130215T2006Z/ /CATA1.1.ER.130212T1156Z.130214T0430Z.130215T0806Z.NO/ 751 AM CST THU FEB 14 2013 THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR US 331 HIGHWAY BRIDGE. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 23.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE CREEK IS CRESTING NOW... AND WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT. * IMPACT...AT 24 FEET...RESIDENTIAL AND STREET FLOODING BECOMES A PROBLEM...AND INCREASES RAPIDLY ABOVE 24 FEET. SEVERAL RESIDENCES THREATENED. $$
358 WGUS84 KBMX 141952 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 152 PM CST THU FEB 14 2013 ...THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE... .CATOMA CREEK HAS CRESTED NEAR THE U.S. 331 HIGHWAY BRIDGE AND IS BEGINNING TO FALL. THIS TREND WILL CONTINUE THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY FRIDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC101-150752- /O.EXT.KBMX.FL.W.0013.000000T0000Z-130216T0624Z/ /CATA1.1.ER.130212T1156Z.130214T0430Z.130215T1824Z.NO/ 152 PM CST THU FEB 14 2013 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT... THE FLOOD WARNING CONTINUES FOR CATOMA CREEK NEAR THE U.S. 331 HIGHWAY BRIDGE. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1 PM THURSDAY THE STAGE WAS 23.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY FRIDAY AFTERNOON . * IMPACT...AT 20 FEET...FLOODING OF AGRICULTURAL LANDS IN THE VICINITY OF THE U.S. 331 HIGHWAY BRIDGE OCCURS. $$
898 WGUS84 KBMX 150130 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 730 PM CST THU FEB 14 2013 ...THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE... .THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE WILL CONTINUE TO FALL OVER THE NEXT COUPLE OF DAYS. BMXFLWDEM.V0016_316_15011432 PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY FRIDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC101-151330- /O.EXT.KBMX.FL.W.0013.000000T0000Z-130216T0705Z/ /CATA1.1.ER.130212T1156Z.130214T0430Z.130215T1905Z.NO/ 730 PM CST THU FEB 14 2013 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CATOMA CREEK NEAR U.S. 331 HIGHWAY BRIDGE. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM THURSDAY THE STAGE WAS 22.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON . * IMPACT...AT 20 FEET...FLOODING OF AGRICULTURAL LANDS IN THE VICINITY OF THE U.S. 331 HIGHWAY BRIDGE OCCURS. $$
226 WGUS84 KBMX 151436 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 836 AM CST FRI FEB 15 2013 ...THE FLOOD WARNING IS CANCELLED FOR CATOMA CREEK NEAR THE U.S. 331 HIGHWAY BRIDGE... .LEVELS HAVE FALLEN BELOW FLOOD STAGE AT CATOMA CREEK NEAR THE U.S. 331 HIGHWAY BRIDGE...AND THE FLOOD WARNING IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. THIS WILL BE THE LAST STATEMENT ISSUED ON THIS EVENT. && ALC101-151506- /O.CAN.KBMX.FL.W.0013.000000T0000Z-130216T0705Z/ /CATA1.1.ER.130212T1156Z.130214T0430Z.130215T1142Z.NO/ 836 AM CST FRI FEB 15 2013 THE FLOOD WARNING IS CANCELLED FOR CATOMA CREEK NEAR THE U.S. 331 HIGHWAY BRIDGE. * AT 8 AM FRIDAY THE STAGE WAS 19.4 FEET. * FELL BELOW FLOOD STAGE AT 5:42 AM FRIDAY. * FLOOD STAGE IS 20 FEET. * FORECAST...THE CREEK WILL CONTINUE TO FALL THE NEXT FEW DAYS. * IMPACT...AT 20 FEET...FLOODING OF AGRICULTURAL LANDS IN THE VICINITY OF THE U.S. 331 HIGHWAY BRIDGE OCCURS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Feb 11, 5:50 AM CST, 22 minutes earlier.
Area forecast discussion, Feb 11, 5:50 AM CST, 22 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE BIRMINGHAM AL 550 AM CST MON FEB 11 2013 .UPDATE... FOR 12Z AVIATION. && .DISCUSSION... CURRENT RAIN AXIS STRETCHES ACROSS SOUTH CENTRAL ALABAMA WITH THE LEADING EDGE ROUGHLY FROM NEAR SMITHS STATION TO JUST NORTH OF FORT DEPOSIT. THIS LINE WILL CONTINUE TO SLOWLY SHIFT SOUTHEASTWARD THIS MORNING. STRONGER STORMS ALONG THE SOUTHERN EDGE OF THE LINE WILL WORK INTO THE AREA...BUT SHOULD REMAIN BELOW SEVERE CRITERIA. RAINFALL AND FLOODING WILL CONTINUE TO BE THE MAIN CONCERN AS HEAVIER RAIN TRAINS OVER THE SAME AREAS. ACROSS THE SOUTHERN HALF OF THE AREA...MANY LOCATIONS HAVE SEEN 3-4 INCHES OF RAINFALL SINCE SUNDAY MORNING. ALONG AND NORTH OF THE I-20 CORRIDOR...1-2.5 INCHES HAS FALLEN. EXPECT HEAVY AND PERSISTENT RAINS TO REMAIN ACROSS THE SOUTH THROUGH TUESDAY...AND HAVE EXTENDED THE FLASH FLOOD WATCH TIL 6PM TUESDAY. IF THE RAIN AXIS SHIFTS NORTHWARD...WILL NEED TO CONSIDER ADDING THE NORTHERN TIER OF COUNTIES TO THE WATCH. LARGE STORM SYSTEM OVER THE WESTERN GREAT LAKES IS DRIVING THE RAIN LOCALLY. A COLD FRONT STRETCHES SOUTHWARD THROUGH THE MIDWEST AND ALONG THE MISSISSIPPI RIVER VALLEY. THIS FRONT WILL CONTINUE TO SHIFT EASTWARD...BECOMING ORIENTED MORE EAST TO WEST AS ITS PARENT LOW MOVES INTO SOUTHERN CANADA...AND SINKING SOUTHWARD THROUGH CENTRAL ALABAMA TODAY AND STALLING JUST TO OUR SOUTH TONIGHT. DEWPOINTS ACROSS NORTHWESTERN MISSISSIPPI HAVE FALLEN INTO THE 40S AND UPPER 30S SIGNALING THE COLD FRONT PASSAGE. MODELS BRING THE FRONT INTO NORTHWEST ALABAMA AROUND SUNRISE AND NEARING THE INTERSTATE 85 CORRIDOR BY MIDDAY. THIS SEEMS SLIGHTLY FAST CONSIDERING ITS SLOW MOVEMENT THUS FAR. WEAK INSTABILITY DEVELOPS ACROSS THE FAR SOUTHEAST AHEAD OF THE FRONT THIS MORNING. DESPITE ANY POTENTIAL SLOWER FRONT MOTION...THE AREA SHOULD BE STABLE FROM EARLIER RAIN AND CLOUD COVER. ONE OR TWO STORMS COULD BE STRONG...BUT DO NOT EXPECT A SEVERE THREAT. ACTIVE MID AND UPPER LEVEL FLOW REMAINS OUT OF THE SOUTHWEST PROVIDING THE NECESSARY LIFT FOR RAIN AND THUNDERSTORMS TO CONTINUE TO STREAM ACROSS THE AREA...ALONG AND NORTH OF THE FRONT...THROUGH AT LEAST TUESDAY EVENING. A SURFACE LOW WILL STRENGTH OVER THE NORTHWESTERN GULF TUESDAY AHEAD OF A SHORT WAVE ROUNDING THE BASE OF THE LONGWAVE TROUGH. THIS LOW WILL RIDE THE STALLED BOUNDARY NORTHEASTWARD TUESDAY NIGHT...CROSSING MOST OF THE AREA BEFORE SUNRISE WEDNESDAY MORNING. WIND FIELDS AROUND THE LOW DO NOT RESPOND QUICK ENOUGH TO ALLOW WARM MOIST AIR TO SURGE NORTHWARD AND OVERCOME THE STABLE AIRMASS IN PLACE DUE TO THE PERSISTENT RAINFALL. THUNDERSTORMS WILL BE POSSIBLE...BUT SEVERE STORMS ARE NOT EXPECTED. MODELS IN GENERAL AGREEMENT ON THE SYSTEM EXITING THE AREA...AND RAIN FINALLY ENDING...WEDNESDAY. MIGHT BE A BIT OPTIMISTIC ON LEAVING POPS OUT FOR WEDNESDAY NIGHT. IF SYSTEM SLOWS ANY WILL NEED TO ADD POPS IN FOR THE SOUTHEAST FOR AT LEAST PART OF THE PERIOD. TEMPERATURES THROUGH THE END OF THE WEEK WILL BE NEAR NORMAL WITH HIGHS IN THE 50S AND LOWS IN THE 30S. A GREAT DEAL OF UNCERTAINTY EXISTS WITH THE WEEKEND SYSTEM...WITH LITTLE MODEL CONTINUITY. WILL CONTINUE TO FAVOR A DRY FORECAST FOR NOW. 14 && .AVIATION... 12Z TAF DISCUSSION. VERY TRICKY FORECAST TODAY AS THE ACTIVE WEATHER PATTERN CONTINUES. CIGS HAVE FLUCTUATED FOR MUCH OF THE NIGHT AND WILL LIKELY CONTINUE TO DO SO FOR THE NEXT SEVERAL HOURS. STILL THINK THAT CIGS HAVE A CHANCE OF RISING TO HIGH-END MVFR OR EVEN VFR BEHIND THE FRONT AS IT PASSES THRU...AT LEAST IN THE NORTH. THE LOWEST CIGS WILL LIKELY STAY ACROSS THE SOUTH FOR MUCH OF THE DAY AND INTO TONIGHT. RA/SHRA WILL OVERSPREAD A GOOD PORTION OF CENTRAL ALABAMA THRU THE DAY...WITH TSTORMS POSSIBLE MAINLY ACROSS THE SOUTHERN HALF OF THE CWA. REDUCTIONS IN VIS CAN BE EXPECTED WITH THE HEAVIER SHOWERS/STORMS. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 56 38 56 46 55 / 60 60 100 90 40 ANNISTON 57 43 57 49 57 / 80 60 100 90 50 BIRMINGHAM 57 43 55 48 55 / 70 60 100 100 30 TUSCALOOSA 59 44 55 48 55 / 80 60 100 90 20 CALERA 57 44 54 48 56 / 90 70 100 100 40 AUBURN 61 47 55 52 58 / 100 100 100 90 60 MONTGOMERY 61 48 56 53 61 / 100 100 100 90 60 TROY 65 48 58 56 62 / 100 100 100 80 60 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BULLOCK...CALHOUN... CHAMBERS...CHILTON...CLAY...CLEBURNE...COOSA...DALLAS...ELMORE... GREENE...HALE...JEFFERSON...LEE...LOWNDES...MACON...MARENGO... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA. &&
Hazardous weather outlook, Feb 11, 6:12 AM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 612 AM CST MON FEB 11 2013 ALZ011>015-017>050-121215- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 612 AM CST MON FEB 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. HEAVY RAINFALL ASSOCIATED WITH PERSISTENT SHOWERS AND STORMS COULD LEAD TO SOME LOCALIZED FLASH FLOOD AND AREAL FLOOD CONCERNS THROUGHOUT THE DAY AND NIGHT. THE MAIN AREA OF CONCERN WILL GENERALLY BE ALONG AND SOUTH OF A LINE FROM REFORM...TO BIRMINGHAM...TO JACKSONVILLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PERIODS OF HEAVY RAINFALL WILL CONTINUE THROUGH TUESDAY AS THE FRONTAL BOUNDARY STALLS NEAR OR JUST NORTH OF THE ALABAMA COAST. MANY AREAS WILL RECEIVE ANOTHER FEW INCHES OF RAIN. THIS PROLONGED PERIOD OF RAINFALL MAY CAUSE ADDITIONAL FLASH FLOODING AND AREAL FLOODING. RISES ALONG AREA RIVERS ARE ALSO EXPECTED WITH SOME MINOR FLOODING POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED DUE TO FLOODING TODAY THROUGH TUESDAY.
In the hours before
Special weather statement, Feb 11, 3:45 AM CST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
345 AM CST MON FEB 11 2013
ALZ040-042-111030-
DALLAS AL-LOWNDES AL-
345 AM CST MON FEB 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOWNDES AND SOUTHERN
DALLAS COUNTIES UNTIL 430 AM CST...
AT 344 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES SOUTHWEST OF ACKERVILLE...OR 8 MILES EAST OF
CAMDEN...MOVING EAST AT 35 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GORDONVILLE...
TILDEN...
CARLOWVILLE...
MINTER...
FARMERSVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3196 8687 3205 8687 3204 8712 3204 8717
3205 8718 3206 8719 3212 8714 3221 8667
3196 8672 3196 8686
TIME...MOT...LOC 0944Z 261DEG 30KT 3196 8713
19Local storm report, Feb 11, 5:43 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
543 AM CST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM FLOOD 6 SSE SANTUCK 32.56N 86.10W
02/11/2013 ELMORE AL EMERGENCY MNGR
A PORTION OF JUG FACTORY RD NEAR OWENS RD IS IMPASSABLE
DUE TO WATER OVER THE ROADWAY.
&&
HBLocal storm report, Feb 11, 5:44 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 AM CST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM FLOOD 1 NNE ELMORE 32.55N 86.31W
02/11/2013 ELMORE AL EMERGENCY MNGR
ONE LANE OF FITZPATRICK RD NEAR ELMORE IS IMPASSABLE DUE
TO WATER OVER THE ROADWAY.
&&
HBThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 7:12 PM CST | Areal Flood Advisory | BMX | Autauga, Dallas, Lowndes | 3 hr |
| Feb 10, 7:14 PM CST | Special Weather Statement | BMX | Pike | 46 min |
| Feb 10, 7:19 PM CST | Special Weather Statement | BMX | Barbour | 26 min |
| Feb 10, 7:28 PM CST | Areal Flood Advisory | BMX | Elmore, Montgomery | 3 hr |
| Feb 10, 7:44 PM CST | Severe Thunderstorm Warning | BMX | Barbour, Pike | 46 min |
| Feb 10, 9:14 PM CST | Flash Flood Watch | BMX | Autauga, Bibb, Calhoun, Chilton, Clay, Cleburne and 13 more | 50 hr |
| Feb 10, 10:43 PM CST | Areal Flood Advisory | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 3 hr |
| Feb 10, 11:52 PM CST | Areal Flood Advisory | BMX | Dallas, Greene, Hale, Marengo, Perry, Sumter | 3 hr |
| Feb 11, 1:02 AM CST | Areal Flood Warning | BMX | Dallas, Lowndes, Perry | 6 hr |
| Feb 11, 1:39 AM CST | Areal Flood Warning | BMX | Autauga, Elmore, Montgomery | 5 hr |
| Feb 11, 2:47 AM CST | Areal Flood Advisory | BMX | Marengo | 3 hr |
| Feb 11, 3:45 AM CST | Special Weather Statement | BMX | Lowndes | 45 min |
| Feb 11, 3:57 AM CST | Areal Flood Advisory | BMX | Chambers, Lee, Macon, Tallapoosa | 3 hr |
| Feb 11, 6:33 AM CST | Areal Flood Warning | BMX | Hale, Marengo | 4 hr |
| Feb 11, 7:02 AM CST | Areal Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Macon, Marengo and 2 more | 4 hr |
| Feb 11, 1:54 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 4 days |
Nearby
River Flood Warnings in Alabama, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.